# SDR FDEA201605121541

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 18,720 hours, 2,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT NEXT TO 1L DOOR INOPERATIVE.  RELAMPED OVERHEAD EMER LT IAW MM 33-51-03-2.  OPERATIONS CHECKED SATISFACTORY.  ACFT OK FOR SERVICE.
